# SDR ASOA20151129198

- Difficulty date: November 29, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 25,673 hours, 15,297 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE SHEAR CLIP AT FRAME 65 WAS FOUND TO BE CORRODED BETWEEN STRINGERS 15L-16L.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A SPLICE REPAIR IAW EC5335-03072.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
